Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 282, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 27, 2007, 8:06 PM MDT for Lea County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2007, 8:06 PM MDT (02:06 UTC)
- Expired
- May 27, 2007, 9:00 PM MDT
- In force
- 54 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Lea County, NM
The radar
The Lubbock radar (KLBB), 150 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 2.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 2080 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 280207 SVRMAF NMC025-280300- /O.NEW.KMAF.SV.W.0282.070528T0206Z-070528T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 806 PM MDT SUN MAY 27 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LEA COUNTY IN SOUTHEAST NEW MEXICO... * UNTIL 900 PM MDT * AT 802 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCDONALD...AND TATUM...MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... MCDONALD... LOVINGTON... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3290 10306 3291 10374 3357 10370 3356 10305 $$ 13
2 follow-up statements
000 WWUS54 KMAF 280228 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 926 PM CDT SUN MAY 27 2007 NMC025-280300- /O.CON.KMAF.SV.W.0282.000000T0000Z-070528T0300Z/ LEA NM- 826 PM MDT SUN MAY 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHERN LEA COUNTY... AT 823 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO MONITOR A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TATUM...MOVING SOUTHEAST AT 20 MPH. THE PUBLIC REPORTED HALF INCH SIZED HAIL WHEN THE STORM WAS NORTHWEST OF TATUM...OUTSIDE THE MOST INTENSE PORTION OF THE STORM CELL. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... MCDONALD...STATE HIGHWAY 206...AND US HIGHWAY 380. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IN A SUBSTANTIAL BUILDING NOW. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3290 10306 3291 10374 3357 10370 3356 10305 $$ 13
000 WWUS54 KMAF 280248 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 945 PM CDT SUN MAY 27 2007 NMC025-280300- /O.CON.KMAF.SV.W.0282.000000T0000Z-070528T0300Z/ LEA NM- 845 PM MDT SUN MAY 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHERN LEA COUNTY... AT 844 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO MONITOR A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF MCDONALD...OR ABOUT 9 MILES SOUTHEAST OF TATUM...MOVING SOUTHEAST AT 15 MPH. REPORTS OF MARBLE SIZED HAIL CONTINUE TO BE REPORTED BY THE PUBLIC ALONG THIS STORMS PATH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... MCDONALD...US HIGHWAY 82...AND RURAL PORTIONS OF NORTHEASTERN LEA COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3290 10306 3291 10374 3357 10370 3356 10305 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:40 PM MDT, 6 hours 26 minutes earlier.
Area forecast discussion, May 27, 1:40 PM MDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 240 PM CDT SUN MAY 27 2007 .DISCUSSION... UPPER LEVEL LOW WILL MOVE ACROSS THE CWA THIS AFTERNOON AND WILL BE LOCATED OVER THE WESTERN LOW ROLLING PLAINS TONIGHT PUTTING THE AREA IN NORTHWESTERLY FLOW ALOFT. UPPER LEVEL DISTURBANCES WILL CONTINUE TO MOVE ACROSS THE AREA THIS EVENING. LATER TONIGHT ANOTHER SHORTWAVE WILL MOVE INTO THE AREA FROM THE FOUR CORNERS REGION. WILL CARRY CHANCE POPS OVER THE WESTERN AND NORTHERN CWA TONIGHT DUE TO THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP IN RESPONSE TO THE SHORTWAVES. THE ACTIVITY WILL DEVELOP OVER THE HIGHER ELEVATIONS OF NEW MEXICO AND MOVE INTO THE WESTERN CWA. WITH LI/S AROUND -4 AND BULK SHEAR VECTORS AT 35 TO 40 KTS AND LAPSE RATES RANGING FROM 7.0 TO 7.5 DEG C...A FEW OF THE STORMS COULD APPROACH SEVERE LIMITS WITH GUSTY WINDS AND HAIL THE MAIN THREATS. HEAVY RAIN AND SOME FLASH FLOODING WILL BE POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS AS PWAT VALUES WILL REMAIN AROUND 1 INCH. THE NAM SHOWS HIGHER QPF VALUES THAN GFS AND WILL TEND PRECIPITATION FORECASTS TOWARD THE NAM GUIDANCE. TEMPERATURES WILL BE MILD TONIGHT WITH CLOUD COVER AND HIGH DEW POINT INHIBITING RADIATIONAL COOLING. LOWS WILL MAINLY BE IN THE 60S WITH A FEW 50S IN THE HIGHER ELEVATIONS. MEMORIAL DAY AFTERNOON AND EVENING MAY BE WET FROM THE PERMIAN BASIN NORTH. MODELS CONSISTENT IN DEPICTING POTENTIAL VORTICITY MAX ASSOCIATED WITH UPPER LOW IN WESTERN NEW MEXICO THIS AFTERNOON SWINGING ACROSS THIS AREA MONDAY AND MONDAY NIGHT. WITH MODERATE CAPES OVER 1000 JOULES PER KG AND PRECIPITABLE WATER EXCEEDING AN INCH...SIGNIFICANT RAINFALL IS POSSIBLE. UP TO AN INCH OF RAIN FELL OVER PARTS OF GAINES COUNTY LAST NIGHT. THIS AREA MAY REQUIRE A FLASH FLOOD WATCH IN FUTURE UPDATES. DRYLINE ACTIVITY IS POSSIBLE OVER THE EASTERN PARTS OF THE AREA TUESDAY INTO TUESDAY EVENING. MODELS MAY BE PUSHING DRY LINE A LITTLE TOO FAR WEST...SO WILL PULL POPS WEST A LITTLE COMPARED TO GUIDANCE. STRONG INSTABILITY IS EXPECTED EAST OF THE DRYLINE... BUT SEVERE POTENTIAL IS EXPECTED TO BE LIMITED BY MODEST SHEAR. A WEAK COLD FRONT IS EXPECTED TO PUSH INTO THE NORTHERN PARTS OF THE AREA WEDNESDAY...BECOMING NEARLY STATIONARY THROUGH THURSDAY BEFORE RETREATING ON FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND NORTH OF THE FRONT WEDNESDAY THROUGH THURSDAY NIGHT. COULD SEE FRONT PUSH FURTHER SOUTH THAN CURRENTLY FORECAST SHOULD SIGNIFICANT CONVECTION REINFORCE THE BOUNDARY. THOUGH A WARMING TREND IS EXPECTED...PARTICULARLY MONDAY AND TUESDAY... WILL CONTINUE BELOW GUIDANCE FOR THE MOST PART. CONTINUING WIDESPREAD MOIST GROUND CONDITIONS AND GREEN VEGETATION WILL HELP KEEP RESTRAIN DAYTIME HIGHS. DAYTIME TEMPERATURES WILL BE KEPT ON THE COOL SIDE OF THE MEAN ENSEMBLE GUIDANCE. OVERNIGHT LOWS FORECAST CLOSE TO GUIDANCE VALUES THROUGH THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 83 65 86 64 / 30 30 30 50 CARLSBAD NM 88 61 93 62 / 30 30 20 10 DRYDEN TX 84 65 86 65 / 20 30 20 30 FORT STOCKTON TX 85 64 89 61 / 30 30 30 30 GUADALUPE PASS TX 83 61 89 65 / 20 30 20 10 HOBBS NM 87 63 89 59 / 30 30 30 30 MARFA TX 80 52 85 52 / 30 40 30 30 MIDLAND INTL AIRPORT TX 84 63 87 63 / 30 30 30 40 ODESSA TX 85 63 88 62 / 30 30 30 40 WINK TX 91 65 94 62 / 20 30 30 30 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 54/05
Hazardous weather outlook, May 27, 2:19 PM MDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 319 PM CDT SUN MAY 27 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-282030- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 319 PM CDT SUN MAY 27 2007 /219 PM MDT SUN MAY 27 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO BE SCATTERED ACROSS THE MOUNTAINS OF WEST TEXAS AND SOUTHEAST NEW MEXICO THROUGH EARLY EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE EAST OF THE MOUNTAINS. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF BRIEF HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO 40 MPH. THOUGH THE ATMOSPHERE IS NOT EXPECTED TO SUPPORT ORGANIZED WIDESPREAD SEVERE WEATHER...AN ISOLATED SEVERE THUNDERSTORM WITH HAIL TO PENNY SIZE IS POSSIBLE...MAINLY IN THE MOUNTAINS. MOST ACTIVITY WILL DISSIPATE BY SUNSET...THOUGH ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE LATE TONIGHT ACROSS THE EXTREME SOUTHEAST PORTION OF NEW MEXICO...THE SOUTH PLAINS AND THE NORTHERN PERMIAN BASIN. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY... MAINLY OVER THE NORTHERN PERMIAN BASIN AND SOUTHERN SOUTH PLAINS. HEAVY RAINFALL WITH THE POTENTIAL FOR FLOODING IS POSSIBLE IN THIS AREA. MORE SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED OVER THE REST OF THE AREA EAST OF THE MOUNTAINS OF NEW MEXICO AND WEST TEXAS. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS EAST OF THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 05
In the hours before
Special weather statement, May 27, 3:40 PM MDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 440 PM CDT SUN MAY 27 2007 TXZ081-272245- BIG BEND AREA- 440 PM CDT SUN MAY 27 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL BREWSTER COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL BREWSTER COUNTY WEST OF PERSIMMON GAP AT 440 PM CDT...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL PRODUCE MARBLE SIZED HAIL AND WIND GUSTS TO 40 MPH. ADDITIONAL STRENGTHENING IS POSSIBLE. THIS STORM IS EXPECTED TO TRAVEL BETWEEN STATE HIGHWAY 118 AND US HIGHWAY 385. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP. 05
Special weather statement, May 27, 3:52 PM MDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 452 PM CDT SUN MAY 27 2007 TXZ081-272245- BIG BEND AREA- 452 PM CDT SUN MAY 27 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR BREWSTER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF PERSIMMON GAP AT 452 PM CDT...MOVING SOUTHEAST AT 15 MPH TOWARDS THE NORTHERN BORDER OF BIG BEND NATIONAL PARK. HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. IN ADDITION TO HAIL AND WINDS...DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...INTERESTS IN AND AROUND BIG BEND NATIONAL PARK SHOULD REMAIN AWARE OF THEIR LOCATION AND BE PREPARED TO TAKE SHELTER AS THIS STORM APPROACHES. PEOPLE IN BREWSTER COUNTY...INCLUDING THE CITIES OF CHISOS BASIN... LAJITAS...NULL AND PANTHER JUNCTION...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. 13
Special weather statement, May 27, 4:55 PM MDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 555 PM CDT SUN MAY 27 2007 TXZ057-058-280000- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- 555 PM CDT SUN MAY 27 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN CULBERSON COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL CULBERSON COUNTY 24 MILE SOUTHEAST OF PINE SPRINGS AT 555 PM CDT...MOVING NORTHEAST AT 10 MPH TOWARD FM 652 IN NORTHEAST CULBERSON COUNTY. GUSTY WINDS TO 40 MPH...MARBLE SIZED HAIL... BRIEF HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. 05
Special weather statement, May 27, 5:16 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 616 PM CDT SUN MAY 27 2007 TXZ081-272345- BIG BEND AREA- 616 PM CDT SUN MAY 27 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN BREWSTER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF PANTHER JUNCTION AT 616 PM CDT...MOVING SOUTHEAST AT 20 MPH ALONG THE PARK ROAD FROM PANTHER JUNCTION TO RIO GRANDE VILLAGE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN BIG BEND NATIONAL PARK GOING TOWARDS AND IN THE RIO GRANDE CAMPGROUND AREA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. 13
Special weather statement, May 27, 5:22 PM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 622 PM CDT SUN MAY 27 2007 TXZ080-280015- MARFA PLATEAU- 622 PM CDT SUN MAY 27 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN PRESIDIO COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF MARFA AT 622 PM CDT OVER STATE HIGHWAY 17...MOVING SOUTHEAST AT 35 MPH. THIS STORM WILL PRODUCE MARBLE SIZED HAIL... WIND GUSTS TO 40 MPH... BRIEF HEAVY RAIN AND LIGHTNING. US HIGHWAY 90 EAST OF MARFA IS ALSO IN THE PATH OF THIS STORM. FURTHER INTENSIFICATION IS POSSIBLE. PEOPLE IN THE PATH OF THIS STORM SHOULD BE PREPARE TO SEEK SHELTER IN THE EVENT THAT A WARNING IS ISSUED. 05
Special weather statement, May 27, 7:11 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 811 PM CDT SUN MAY 27 2007 NMZ029-280215- NORTHERN LEA COUNTY- 711 PM MDT SUN MAY 27 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN LEA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF CROSSROADS AT 711 PM MDT...MOVING EAST AT 10 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.